Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 168, NWS Atlanta, GA

April 5, 20084 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2008, 11:30 AM EDT for 4 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2008, 11:30 AM EDT (15:30 UTC)
Expired
Apr 5, 2008, 12:15 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 11:25 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 051530
SVRFFC
GAC107-163-167-283-051615-
/O.NEW.KFFC.SV.W.0168.080405T1530Z-080405T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT APR 5 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
  JOHNSON COUNTY IN EAST CENTRAL GEORGIA
  NORTH CENTRAL TREUTLEN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 1215 PM EDT

* AT 1127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR SPANN...MOVING NORTHEAST AT 34
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WRIGHTSVILLE...DONAVAN...SWAINSBORO...MODOC...BLUNDALE AND WADLEY.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR SOUTHEASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3266 8207 3242 8264 3261 8268 3265 8277
      3271 8281 3279 8268 3278 8267 3282 8253
      3292 8251 3306 8231 3297 8226 3284 8230
      3281 8216
TIME...MOT...LOC 1530Z 226DEG 30KT 3263 8270

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 11:00 AM EDT, 30 minutes earlier.

Area forecast discussion, Apr 5, 11:00 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT SAT APR 5 2008

.UPDATE...
LINE OF SHOWERS AND SCATTERED THUNDERSTORMS CONTINUES ACROSS
PORTIONS OF NORTH AND CENTRAL GEORGIA ASSOCIATED WITH A COLD FRONT
DRAPED ACROSS THE AREA.  BROAD SHIELD OF SHOWERS AND CLOUDS WILL
INHIBIT HEATING THROUGH THIS AFTERNOON AS FRONT BECOMES ORIENTED
MORE EAST-WEST ACROSS PORTIONS OF CENTRAL GEORGIA.  A SURFACE LOW
LOCATED NEAR MOBILE LATE THIS MORNING WILL LIFT EAST-NORTHEAST ALONG
THE FRONT THROUGH THIS EVENING...HOWEVER THE LACK OF HEATING ACROSS
MUCH OF CENTRAL GEORGIA WILL LIMIT THUNDERSTORMS TO SCATTERED AT
BEST.  HAVE LOWERED POPS TO SLIGHT CHANCE OVER NORTHWEST AREAS WITH
BEST CHANCE OF THUNDER ALONG AND SOUTH OF A COLUMBUS TO GAINESVILLE
LINE.  SPC WILL BE ISSUING A SEVERE THUNDERSTORM WATCH FOR THE FAR
SOUTHEAST PORTIONS OF FORECAST AREA SHORTLY.  UPDATED ZONES AND
WATCH PRODUCTS WILL BE ISSUED SHORTLY.

PREVIOUS FORECAST DISCUSSION
.SHORT TERM /TODAY THROUGH MONDAY/...
COLD FRONT HAS STALLED ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA
OVERNIGHT AS A LOW DEVELOPS ON THE FRONT OVER THE LOWER MISSISSIPPI
VALLEY. AS THE LOW SWEEPS NORTHEAST DURING THE DAY TODAY THE FRONT
SHOULD PUSH BACK TO THE NORTH A BIT. BEST INSTABILITY WILL REMAIN
ALONG AND SOUTH OF THE FRONT FROM CENTRAL GEORGIA SOUTHWARD. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE IN THE WARM SECTOR SOUTH OF THE
FRONT. INSTABILITY IS FORECAST TO BE MARGINAL FOR SEVERE WEATHER...
BUT A LOW LEVEL SPEED MAXIMUM IS FORECAST TO SWEEP ACROSS OUR
SOUTHERN COUNTIES AND ENHANCED LOW LEVEL LIFT WILL BE ENHANCED BY THE
SURFACE LOW AND OLD FRONTAL BOUNDARY. DRIER AIR SHOULD BEGIN SPILLING
INTO THE STATE BY LATE IN THE DAY BEHIND THIS SYSTEM AS IT EXITS THE
REGION. DRIER AND MORE SETTLED WEATHER EXPECTED FOR THE BEGINNING OF
THE WEEK AS THE SURFACE RIDGE BUILDS INTO THE STATE.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
EXTENDED FORECAST PERIOD SHOULD START OUT DRY AS THE UPPER LEVEL FLOW
STARTS OUT FAIRLY FLAT AND A PRETTY STRONG RIDGE REMAINS IN PLACE
DOWN THE EAST COAST INTO GEORGIA. THE LARGER SCALE UPPER LEVEL FLOW
IS FORECAST TO TRANSITION TO A MORE AMPLIFIED PATTERN AS WE HEAD INTO
THE LATTER HALF OF NEXT WEEK WITH GEORGIA UNDERNEATH SOUTHWESTERLY
FLOW AS A RIDGE BUILDS UP THE EAST COAST AND A FAIRLY DEEP TROUGH
DIGS INTO THE PLAINS. THIS SHOULD ALLOW PRECIPITATION CHANCES TO
CREEP BACK INTO THE FORECAST.

&&

.AVIATION...
AN AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF WILL RIDE UP
ALONG A COLD FRONT THAT STALLS ACROSS CENTRAL GEORGIA TODAY. THIS
WILL MAKE FOR A VERY TRICKY WIND AND CIGS FORECAST. AT THIS TIME...A
LARGE AREA OF LIGHT TO MODERATE SHOWERS CONTINUES TO PUSH OUT OF
ALABAMA...AND SHOULD PROVIDE PREVAILING RAIN AND PERIODS OF IFR CIGS
FOR THE ATLANTA AREA TAFS THROUGH AT LEAST 15Z THIS MORNING. AS THE
SURFACE LOW PUSHES INTO CENTRAL GEORGIA BY 18Z...EXPECT WINDS TO
SWING AROUND SE THEN SW ALTHOUGH REMAIN UNDER 10KTS. THIS SHOULD
ALLOW CIGS TO RISE A BIT...POSSIBLY INTO THE MVFR RANGE OR
HIGHER...DEPENDING HOW DEEP THE ATLANTA AREA BRIEFLY GETS INTO THE
WARM SECTOR...IF AT ALL. AS THE LOW PUSHES INTO SOUTH CAROLINA
BETWEEN 21Z AND 00Z...WINDS WILL INCREASE FROM THE NW AND PREVAIL
THERE OVERNIGHT...WHILE CIGS SCATTER OUT BY 03Z AS DRIER AIR ADVECTS
IN FROM THE NW BEHIND THE FRONT. OTHERWISE...SUSPECT ATLANTA AREA
COULD SEE A FEW TSTMS BETWEEN 15Z AND 21Z AS THE LOW TRACKS ACROSS
THE STATE. /39
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  48  72  50  69 /  80  30   0  10  10
ATLANTA         67  49  74  52  73 /  80  20   0  10  10
BLAIRSVILLE     60  41  71  46  70 /  80  30   5  10  10
CARTERSVILLE    65  44  74  48  74 /  80  10   5  10  10
COLUMBUS        74  51  79  55  78 /  80  20   0   5  10
GAINESVILLE     64  47  71  50  73 /  80  20   5  10  10
MACON           76  50  80  55  77 /  80  20   0  10  10
ROME            64  43  79  49  77 /  80  10   5  10  10
PEACHTREE CITY  69  45  75  50  74 /  80  20   0  10  10
VIDALIA         80  57  79  56  75 /  80  40   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Apr 5, 5:05 AM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 AM EDT SAT APR 5 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
505 AM EDT SAT APR 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF CENTRAL
GEORGIA TODAY.

.SYNOPSIS...
A COLD FRONT WILL STALL ACROSS CENTRAL GEORGIA THIS AFTERNOON. AN
AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF WILL RIDE UP ALONG
THE FRONT AND PROVIDE THE FOCUS FOR NUMEROUS SHOWERS AND
THUNDERSTORMS AGAIN TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING
WINDS...LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. MODERATE
WIND SHEAR PROFILES IN THE LOW LEVELS ALSO SUGGEST A POTENTIAL FOR
ISOLATED TORNADOES. THE MAIN THREAT APPEARS TO BE GENERALLY SOUTH OF
A COLUMBUS TO WASHINGTON LINE...AND BETWEEN THE HOURS OF 10 AM AND 9
PM THIS EVENING.

.DISCUSSION...
A FRONTAL WAVE RIPPLING ACROSS GEORGIA WILL BRING A SLIGHT CHANCE OF
SEVERE THUNDERSTORMS TO MAINLY CENTRAL GEORGIA TODAY. A LARGE AREA
OF CLOUDS AND RAIN MOVING OUT OF ALABAMA THIS MORNING PROVIDES SOME
UNCERTAINTY FOR THE SUFFICIENT DESTABILIZATION TO SUPPORT SEVERE
STORM DEVELOPMENT. HOWEVER...IF SUFFICIENT HEATING CAN OCCUR AHEAD
OF THE APPROACHING FRONTAL WAVE...MODERATE INSTABILITIES OF 1000 TO
1500 CAPES AND -2 TO -5 LIS...COMBINED WITH FORCING FROM A 40 KNOT
LOW LEVEL JET...COULD SUPPORT THE DEVELOPMENT OF ISOLATED STRONG TO
SEVERE THUNDERSTORMS AGAIN TODAY. IN ADDITION TO SEVERE STORMS... A
STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA WILL PROVIDE THE
FOCUS FOR HEAVY RAINFALL...AND THEREFORE THE POTENTIAL FOR LOCALIZED
FLOODING...ESPECIALLY FOR LOW LYING...FLOOD PRONE AREAS ACROSS
CENTRAL GEORGIA. THE THREAT OF SEVERE WEATHER SHOULD GREATLY
DIMINISH BY MID EVENING AS THE FRONT PUSHES SOUTH OF THE STATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED FOR SUNDAY THROUGH TUESDAY. THERE
IS A CHANCE OF THUNDERSTORMS FOR WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS PARTS OF CENTRAL GEORGIA THIS AFTERNOON. SPOTTERS
ARE ENCOURAGED TO RELAY REPORTS IF LOCAL SEVERE WEATHER DOES OCCUR.

In the hours before

Special weather statement, Apr 5, 10:13 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 AM EDT SAT APR 5 2008

GAZ083-084-096-097-107-109-051445-
1013 AM EDT SAT APR 5 2008

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN PULASKI...DODGE...
BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL 1045 AM
EDT...

AT 1006 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF MCINTYRE TO
FINLEYSON...MOVING EAST AT 38 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI...DODGE...BLECKLEY...LAURENS...
TWIGGS AND WILKINSON COUNTIES...INCLUDING THE CITIES OF WALLACE...
TARVERSVILLE...MOBLEY CROSSING...FINLEYSON...COLEY...BROWNDALE...
JEFFERSONVILLE...HAWKINSVILLE...FIVE POINTS...CARY...BROWN HILL...
MCINTYRE...IRWINTON...DANVILLE AND COCHRAN. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

HEAVY RAIN AND GUSTY WINDS ARE ALSO POSSIBLE WITH THESE STORMS.
Local storm report, Apr 5, 11:17 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT SAT APR 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     CORDELE                 31.97N 83.77W
04/05/2008                   CRISP              GA   COUNTY OFFICIAL

            EMA REPORTED NUMEROUS TREES AND POWER LINES DOWN IN
            CORDELE. A FEW LOCATIONS REPORTED ROOF DAMAGE...INCLUDING
            TURTONS SHOPPING CENTER AND ANOTHER SHOPPING CENTER. MOST
            OF THE DAMAGE WAS BETWEEN THE INTERSECTIONS OF 16TH
            AVENUE AND 19TH STREET AND 3RD STREET AND 17TH
            AVENUE...NEAR THE INTERSECTION OF GA 30 AND HWY 41.

&&

GRIFFITH
Special weather statement, Apr 5, 11:18 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 AM EDT SAT APR 5 2008

GAZ074-085-086-097-098-051545-
1118 AM EDT SAT APR 5 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TREUTLEN...
LAURENS...JOHNSON...EMANUEL AND WASHINGTON COUNTIES UNTIL 1145 AM
EDT...

AT 1115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST DUBLIN...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON...EMANUEL AND WASHINGTON COUNTIES
THROUGH 1145 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROCKLEDGE...MINTER...EAST DUBLIN...DUBLIN...BREWTON...SCOTT...
LOVETT...ADRIAN...SPANN...DONAVAN...WRIGHTSVILLE...NORRISTOWN...
MEEKS...HARRISON AND RIDDLEVILLE.
Local storm report, Apr 5, 11:25 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT SAT APR 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     CHESTER                 32.39N 83.15W
04/05/2008                   DODGE              GA   LAW ENFORCEMENT

            DAMAGE TO STRUCTURE IN CHESTER. NO INJURIES REPORTED.

&&

GRIFFITH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:06 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton39 min
Apr 4, 8:16 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup44 min
Apr 4, 8:29 PM EDTSevere Thunderstorm WarningFFCHouston, Peach27 min
Apr 4, 8:34 PM EDTTornado WarningFFCHarris, Meriwether, Troup26 min
Apr 4, 8:38 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe52 min
Apr 4, 8:54 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Troup51 min
Apr 4, 9:05 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes40 min
Apr 4, 9:26 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Talbot, Upson37 min
Apr 4, 9:44 PM EDTRiver Flood WarningFFCForsyth, Fulton25 hr
Apr 4, 9:44 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee15 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.